# SDR IPXA2017011012573

- Difficulty date: December 29, 2016
- Submitted: January 11, 2017
- Operation: Air carrier
- Aircraft: N272UP
- Make and model: Doug MD-11F
- Aircraft serial: 48571
- Aircraft time: 60,626 hours, 15,339 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: AEA021853
- Condition: Cracked
- Location: Lt Mlg Ww
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT MLG W/W INTERCOSTAL BELOW UPPER FWD ACCUMULATOR IS CRACKED.  REPAIRED LT MLG W/W INTERCOSTAL BELOW UPPER FWD ACCUMULATOR IAW SRM 53-40-12 FIG 201 REPAIR 3. (MAJOR)
